RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 1  


Structural stability of control systems on orientable surfaces
A. A. Davydov
3
Symplectic geometry and conditions necessary conditions for optimality
A. A. Agrachev, R. V. Gamkrelidze
36
The heat equation on noncompact Riemannian manifolds
A. A. Grigor'yan
55
The structure sheaf of a Banach algebra
S. M. Agaian
88
On the rationality problem for conic bundles
V. A. Iskovskikh
114
On the degree of approximation of the Sobolev class $W_q^r$ by bilinear forms in $L_p$ for $1\leqslant q\leqslant p\leqslant 2$
M. Babayev
122
Engel properties of the multiplicative group of a group algebra
A. A. Bovdi, I. I. Khripta
130
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019